zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
An efficient method for solving fractional Sturm-Liouville problems. (English) Zbl 1197.65097
Summary: The numerical approximation of the eigenvalues and the eigenfunctions of the fractional Sturm-Liouville problems, in which the second order derivative is replaced by a fractional derivative, is considered. The present results can be implemented on the numerical solution of the fractional diffusion-wave equation. The results show the simplicity and efficiency of the numerical method. Editorial remark: There are doubts about a proper peer-reviewing procedure of this journal. The editor-in-chief has retired, but, according to a statement of the publisher, articles accepted under his guidance are published without additional control.

65L15Eigenvalue problems for ODE (numerical methods)
34A08Fractional differential equations
Full Text: DOI
[1] Ahmad, W. M.; El-Khazali, R.: Fractional-order dynamical models of love, Chaos, solitons & fractals 33, 1367-1375 (2007) · Zbl 1133.91539 · doi:10.1016/j.chaos.2006.01.098
[2] Adomian, G.: Solving frontier problems on physics: the decomposition method, (1994) · Zbl 0802.65122
[3] Diethelm, K.; Ford, N. J.: Numerical solution of the bagleytorvik equation, Bit 42, 490-507 (2002) · Zbl 1035.65067
[4] Diethelm, K.; Ford, N. J.: Analysis of fractional differential equation, J math anal appl 265, 229-248 (2002) · Zbl 1014.34003 · doi:10.1006/jmaa.2001.7194
[5] Diethelm, K.; Freed, A. D.: On the solution of nonlinear fractional-order differential equation used in the modeling of viscoplasticity, Scientific computing in chemical engineering II. Computational fluid dynamics, reaction engineering and molecular properties, 217-224 (1999)
[6] El-Wakil, S. A.; Abdou, M. A.: New applications of Adomian decomposition method, Chaos, solitons & fractals 33, 513-522 (2007) · Zbl 1133.35308
[7] Fujita, Y.: Cauchy problems of fractional order and stable processes, Jpn J appl math 7, No. 3, 459-476 (1990) · Zbl 0718.35026 · doi:10.1007/BF03167854
[8] Gaul, L.; Klein, P.; Kempfle, S.: Damping and description involving fractional operators, Mech syst signal process 5, 81-88 (1991)
[9] Glockle, W. G.; Nonnenmacher, T. F.: A fractional calculus approach to self-similar protein dynamics, Biophys J 68, 46-53 (1995)
[10] Kulish, V. V.; Large, J. L.: Fractional-diffusion solutions for transient local temperature and heat flux, ASME J heat transfer 122, No. 2, 372376 (2000)
[11] Liang, Y. S.; Su, W. Y.: The relationship between the fractal dimensions of a type of fractal functions and the order of their fractional calculus, Chaos, solitons & fractals 34, 682-692 (2007) · Zbl 1132.28305 · doi:10.1016/j.chaos.2006.01.124
[12] Mainardi, F.: Fractional calculus: some basic problems in continuum and statistical mechanics, Fractals and fractional calculus in continuum mechanics, 291-348 (1997) · Zbl 0917.73004
[13] Metzler, R.; Klafter, J.: Boundary value problems fractional diffusion equations, Physica A 278, 107125 (2000) · Zbl 0984.82032
[14] Miller, K. S.; Ross, B.: An introduction to the fractional calculus and fractional differential equations, (1993) · Zbl 0789.26002
[15] Podlubny, I.: Fractional differential equations, (1999) · Zbl 0924.34008
[16] Syam MI, Khashan HA, Al-Mdallal QM. Nonlinear eigenvalue problems with symmetry. Chaos, Solitons & Fractals, in press. doi:10.1016/j.chaos.2006.05.083. · Zbl 1132.65071 · doi:10.1016/j.chaos.2006.05.083
[17] Samko, S. G.; Kilbas, A. A.; Marichev, O. I.: Fractional integrals and derivatives, (1993) · Zbl 0818.26003
[18] Wazawz, A. M.: A new method for solving singular initial value problems in the second-order ordinary differential equations, Appl math comput 128, 45-57 (2002) · Zbl 1030.34004 · doi:10.1016/S0096-3003(01)00021-2